On semigroups of nonlinear operators and the solution of the functional differential equation x ̇(t) = F(xt)

Hermann Flaschka, M. J. Leitman

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)649-658
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume49
Issue number3
DOIs
StatePublished - 1975

Fingerprint

Nonlinear Operator
Functional Differential Equations
Mathematical operators
Differential equations
Semigroup

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

@article{f60ac7dd42a44a11a69d39598b669b86,
title = "On semigroups of nonlinear operators and the solution of the functional differential equation x ̇(t) = F(xt)",
author = "Hermann Flaschka and Leitman, {M. J.}",
year = "1975",
doi = "10.1016/0022-247X(75)90204-8",
language = "English (US)",
volume = "49",
pages = "649--658",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - On semigroups of nonlinear operators and the solution of the functional differential equation x ̇(t) = F(xt)

AU - Flaschka, Hermann

AU - Leitman, M. J.

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=0016483743&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0016483743&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(75)90204-8

DO - 10.1016/0022-247X(75)90204-8

M3 - Article

AN - SCOPUS:0016483743

VL - 49

SP - 649

EP - 658

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 3

ER -